# SDR TRAX200601082

- Difficulty date: December 5, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 13,466 hours, 10,665 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE 640 FRAME IS CRACKED.   COMPLETED INSTALLATION OF LOWER PYLON BOLT AND 2 HI-LOKS THROUGH BOX BEAM STRAP, ALL WORK DONE IAW REO 601R-53-061 APENDIX B JOB COMPLETE DK 7022603 12-10-06V.  PERFORMED EDDY CURRENT INSPECTION OF LT FS 640 FRAME DOUBLER PER MTC REQUEST IAW CRJ 200 NDTM PART 1. 51-20-06.  LT 640 DOUBLE IS CRACKED.  REMOVED LT SIDE 640 DOUBLER, REMOVED FASTENERS FOR FS 640 FRAME CUTLINE.  CUT FLANGE ON LT SIDE FS 640 FRAME, CLEANED UP CUT LINE.  ABOVE WORK DONE REF SB 601R-53-061 APPENDIX B CC21316.  PERFORMED EDDY CURRENT INSPECTION OF CUT LINE AND BONDED DOUBLER AT FS 640.00, LEFT SIDE, IAW SB 601R-53-061 APPENDIX B PER CRJ 200 NDTM 51-20-06.  NO DEFECTS NOTED.  LOCATED EXISTING AND ADDED FAS
